# SDR ASAA2023053043416

- Difficulty date: May 30, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 38,464 hours, 12,167 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATES ON RECALL AND EXTINGUISHES ON RESET. GROUNDED - YES. ACCOMPLISHED R/H PACK CONTROLLER BITE. RECOVERED RAM AIR ACTUATOR FAULT. ACTUATOR REPLACED TWICE PREVIOUSLY. NO "ACTIVE" RAM AIR ACTUATOR FAULTS. FOUND RAM AIR DOOR DEFLECTOR LINKAGE OUT OF RIG. RE-RIGGED DEFLECTOR DOOR LINKAGE AND INLET ACTUATOR REF B737-900 AMM 21-51-22 & 21-51-21. ALL OP CHKS GOOD. INLET DOOR AND DEFLECTOR NOW OPEN FULLY.
